Mathematische Zeitschrift

, Volume 214, Issue 1, pp 627–652

On the character variety of group representations in SL(2, ℂ) and PSL(2, ℂ)

Authors

  • F. González-Acuña
    • Facultad de Ciencias MatematicasUniversidad Complutense
  • José María Montesinos-Amilibia
    • Facultad de Ciencias MatematicasUniversidad Complutense
Article

DOI: 10.1007/BF02572429

Cite this article as:
González-Acuña, F. & Montesinos-Amilibia, J.M. Math Z (1993) 214: 627. doi:10.1007/BF02572429

Copyright information

© Springer-Verlag 1993